Asymptotic normality of randomized separable statistics in a polynomial scheme
Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 745-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_5_a10,
author = {V. A. Ivanov and S. A. Lapin},
title = {Asymptotic normality of randomized separable statistics in a polynomial scheme},
journal = {Matemati\v{c}eskie zametki},
pages = {745--756},
year = {1983},
volume = {34},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a10/}
}
V. A. Ivanov; S. A. Lapin. Asymptotic normality of randomized separable statistics in a polynomial scheme. Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 745-756. http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a10/